# SDR DALA2021113007377

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 81,765 hours, 36,893 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 O2 MODULE DOOR BROKEN AND MASKED DEPLOYED AT 2R DOOR. CORRECTIVE ACTION: R/R AFT GALLEY EMERGENCY O2 MODULE PER A320 AMM 35-21-41. OPS TEST GOOD. (2028759)
